Previous |  Up |  Next


Title: On an extension of Pontryagin's duality theory (English)
Author: Binz, E.
Language: English
Journal: General topology and its relations to modern analysis and algebra IV
Volume: Part A: Invited papers
Issue: 1976
Pages: 1-20
Category: math
MSC: 22A25
MSC: 22A99
MSC: 22D35
MSC: 54A20
MSC: 58C99
idZBL: Zbl 0362.22009
idMR: MR0476908
Date available: 2009-02-12T09:05:41Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_04-1976-1_6.pdf 1.151Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo